# SDR DLM11020863

- Difficulty date: July 23, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 48,765 hours, 6,649 cycles
- Engine time: 15,615 hours, 11,508 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part serial: 1
- Condition: Malfunctioned
- Location: Apu
- Part time: 15,615 hours, 11,508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE AND ACRID SMELL IN THE AFT CABIN WITH ENGINE SHUT DOWN AND USING APU PNEUMATICS.  REMOVED AND REPLACED APU FUEL CONTROL UNIT.  NO LEAKS FROM FUEL CONTROL.  CHECKS GOOD.  APU CHECKS GOOD.  REMOVED MCO.
